# SDR AALA202506116847

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 38,668 hours, 15,918 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARM LEVER REPORTED LOOSE. REPLACED 3R DOOR ARMING LEVER / HANDLE PER AMM 52-22-22. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
